Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 930762, 8 pages
http://dx.doi.org/10.1155/2014/930762
Research Article

Dynamics of a Predator-Prey System with Beddington-DeAngelis Functional Response and Delays

School of Mathematics and Information Science, Yantai University, Yantai, Shandong 264005, China

Received 25 January 2014; Accepted 14 May 2014; Published 26 May 2014

Academic Editor: Xinguang Zhang

Copyright © 2014 Nai-Wei Liu and Ting-Ting Kong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Beddington, “Mutual interference between parasites or predators and its effect on searching efficiency,” Journal of Animal Ecology, vol. 44, pp. 331–340, 1975. View at Google Scholar
  2. D. L. DeAngelis, R. A. Goldstein, and R. V. O'Neil, “A model of trophic interaction,” Ecology, vol. 56, pp. 881–892, 1975. View at Google Scholar
  3. L. Shaikhet, “Stability of a positive point of equilibrium of one nonlinear system with aftereffect and stochastic perturbations,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 235–253, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Functional Differential Equations, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. B. Hsu, S. P. Hubbell, and P. Waltman, “Competing predators,” SIAM Journal on Applied Mathematics, vol. 35, no. 4, pp. 617–625, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H.-F. Huo, W.-T. Li, and J. J. Nieto, “Periodic solutions of delayed predator-prey model with the Beddington-DeAngelis functional response,” Chaos, Solitons & Fractals, vol. 33, no. 2, pp. 505–512, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-F. Huo, “Periodic solutions for a semi-ratio-dependent predator-prey system with functional responses,” Applied Mathematics Letters, vol. 18, no. 3, pp. 313–320, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H.-F. Huo, “Permanence and global attractivity of delay diffusive prey-predator systems with the Michaelis-Menten functional response,” Computers & Mathematics with Applications, vol. 49, no. 2-3, pp. 407–416, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T.-W. Hwang, “Global analysis of the predator-prey system with Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 395–401, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Liu, L. Chen, and Z. Liu, “Extinction and permanence in nonautonomous competitive system with stage structure,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 667–684, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. She and H. Li, “Dynamics of a density-dependent stage-structured predator-prey system with Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 406, no. 1, pp. 188–202, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C.-Y. Huang, Y.-J. Li, and H.-F. Huo, “The dynamics of a stage-structured predator-prey system with impulsive effect and Holling mass defence,” Applied Mathematical Modelling, vol. 36, no. 1, pp. 87–96, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Li and Y. Takeuchi, “Dynamics of the density dependent predator-prey system with Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 644–654, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Li, “Persistence in non-autonomous Lotka-Volterra system with predator-prey ratio-dependence and density dependence,” Applied Mathematics, vol. 2, no. 9, pp. 1148–1153, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. Li and R. Zhang, “Stability and optimal harvesting of a delayed ratio-dependent predator-prey system with stage structure,” Journal of Biomathematics, vol. 23, no. 1, pp. 40–52, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Xiang, L.-X. Feng, and H.-F. Huo, “Stability of the virus dynamics model with Beddington-DeAngelis functional response and delays,” Applied Mathematical Modelling, vol. 37, no. 7, pp. 5414–5423, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Hahn, Stability of Motion, Springer, New York, NY, USA, 1967. View at MathSciNet